| Model Number |
MMT-751NAS |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced low blood glucose.Blood glucose reading was 32 mg/dl.Customer¿s other blood glucose values are 30 mg/dl to 32 mg/dl.Customer was treated with food for their low.The customer stated that belt clip was cracked and they were using old insulin pump.The pump will not be returned for analysis.